Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The regionally proximal relation

Authors: Joseph Auslander, David B. Ellis and Robert Ellis
Journal: Trans. Amer. Math. Soc. 347 (1995), 2139-2146
MSC: Primary 54H20
MathSciNet review: 1285970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for the regionally proximal relation $ Q(X)$ of a minimal flow to be an equivalence relation are obtained in terms of the group $ \mathcal{G}(X)$ of the flow and various groups which depend only on the acting group $ T$.

References [Enhancements On Off] (What's this?)

  • [A] J. Auslander, Minimal flows and their extensions, North-Holland, Amsterdam, 1988. MR 956049 (89m:54050)
  • [E1] R. Ellis, Group-like extensions of minimal sets, Trans. Amer. Math. Soc. 127 (1967), 125-135. MR 0221492 (36:4544)
  • [E2] -, Lectures on topological dynamics, Benjamin, New York, 1969. MR 0267561 (42:2463)
  • [E3] -, The Veech structure theorem, Trans. Amer. Math. Soc. 186 (1973), 203-218. MR 0350712 (50:3204)
  • [EGS] R. Ellis, S. Glasner, and L. Shapiro, Proximal-isometric (PI) flows, Adv. in Math. 17 (1975), 213-260. MR 0380755 (52:1652)
  • [EK] R. Ellis and H. Keynes, A characterization of the equicontinuous structure relation, Trans. Amer. Math. Soc. 161 (1971), 171-181. MR 0282357 (43:8069)
  • [M] D. C. McMahon, Relativized weak disjointness and relatively invariant measures, Trans. Amer. Math. Soc. 236 (1978), 225-237. MR 0467704 (57:7557)
  • [V] W. A. Veech, The equicontinuous structure relation for minimal abelian transformation groups, Amer. J. Math. 90 (1968), 723-732. MR 0232377 (38:702)
  • [W] B. L. van der Waerden, Stetigkeitssatz der halbeinfachen Lieschen Gruppen, Math. Z. 161 (1933), 780-786.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society